Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Blood in the mucus after coughing. No other medical problems. Should I worry?

While cleaning my tongue in the morning I try a forced cough to remove any mucus left in the alimentry canal . Since the last 6-7 months ( more probably ) I am noticing a few specks of blood in the morning mucus . Is this something to worry about . I have no other medical problems ( except a little pain in the lower back while travelling ) . Should I be concerned
Asked On : Sun, 2 Dec 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
HI Sir,
I have gone through your query.
You need to consult your doctor and go for some test for further management such as
1. Panendoscopy such as nasal endoscopy, laryngoscopy.
2. X ray chest PA view
3. Routine Hematological investigation.

Because you are suffering from this disease since 7 months therefore go for above mention test without worry.

Wish you good health
Answered: Wed, 23 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor